# SDR CHQA201000134

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 15,903 hours, 13,885 cycles
- Engine: Allsn AE3007A
- Engine time: 18,236 hours, 18,238 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Condition: Defective
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED A LAV SMOKE MESSAGE ON EICAS WHILE CLIMBING THROUGH 500FT.  THERE WERE NO VISIBLE SIGNS OF SMOKE AND NO ODOR REPORTED.  THE AIRCRAFT RETURNED TO RDU AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN EACH ENGINE AND PACK INDIVIDUALLY AND REPORTED NO SIGNS OF SMOKE AND THE LAVATORY SMOKE DETECTION SYSTEM WAS PLACED ON MEL.  THE LAVATORY SMOKE DETECTION MEL WAS CLEARED IN SDF ON 7/2/2010.  DURING TROUBLESHOOTING THE SMOKE DETECTOR CONTROL PANEL FAILED STEP 3 OF FIM TASK 26-14-00-810-802-A AND WAS REPLACED.
